Anxiety over tumors

I'm new here so I'm not sureif this question has been asked before, sorry

Just today my right eye has felt weaker(im not so sure how to put it) and I've had small headaches on that side too. I also feel dizzy. I had been taking propranolol fot two days before i stopped due to worrying about side effects, and Ive felt sick in my throat all day.

Am I just worrying too much or could it be something serious?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Give it a week or so to see how it goes. It's very unlikely to be serious

  • I don't know when you gave up propranolol but DON'T stop it suddenly!!

    One day is just not significant! Give it a week or two and see how it goes.

    If after this any problems with sight take it to an opthalmologist for a test. Most people should have it tested once every couple of years anyway, even if their sight is OK. Free in many cases or otherwise about £20 - can show nastier things - glaucoma, cataract etc.

    For info. about propranolol see:

    healthline.com/health/propr...

You may also like...